# SDR JR2R20231202086

- Difficulty date: December 2, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 12,362 hours, 7,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 100
- Part time: 12,362 hours, 7,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RBL12 SEAT TRACK BEAM AT FR84 CORRODED.  REPAIRED SEAT TRACK
